# SDR UALA2011061302924

- Difficulty date: June 12, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 48,981 hours, 13,774 cycles
- Engine: Pwa PW2037
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 62594610
- Part serial: 242
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT PACK WENT FULL COLD PLACED SELECTOR IN STBY NORMAL.  BITE SHOWS CONTROLLER FAULT.  REPLACED RT CONTROLLER.  OPS CHECK OKAY.
